# SDR SWAA2022080839366

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,171 hours, 9,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHT NOT ILLUMINATING / [01] REMOVED AND REPLACED L/H FWD ENTRY EMERGENCY POWER SUPPLY UNIT . TEST OK. REF AMM. 33-51-06. -END-
